# SDR DHL96721002

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3150 · Central Warning
- Part: Light Socket
- Part number: 3186301001057
- Condition: Shorted
- Location: Fwd Panel
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF, MAIN WHEELS ALL TEST LIGHTS FRONT PANEL ILLUMINATED.  ENGINE OPERATION AND GENERATORS NORMAL.  RETURN TO DEN.  T/S FOUND A .25 INCH NUT JAMMED ONTO WIRES FOR L/E GREEN LIGHTS ON FWD PANEL.  REMOVED NUT, ALL WARNING LIGHTS TESTED GOOD PER M/M 33-150.
